WELL YESTERDAY I ONLY TOOK ONE VICODIN. LAST WEEK AT THIS TIME I WAS TAKING 15-20 PER DAY. I HOPE NOT TO TAKE EVEN ONE TOMMOROW. I JUST WANT TO LET EVERYONE KNOW, YOU CAN GET OFF OF THESE. THE LAST 5 DAYS WERE VERY RUFF, BUT BY THE GRACE OF GOD, I HAVE MADE IT THRU. I FEEL SO MUCH BETTER. IF I CAN HELP ANYONE, PLEASE LET ME KNOW. THIS SITE IS A GODSEND!!!
How were you able to do that? I have been trying to get off these pills for 3 years. Please tell me your secret? How was the withdrawals? Did you take anything? How many did you take each day? I would really appreciate any tips. You did great, you should be really proud of yourself. I only hope I can be where you are soon.
Stacyvictor, listen to me and you will be free of drugs in 5 days!! Here is your withdrawl plan, stick to it!! First you need one bucket(To get sick in) near your bed! Next your going shopping!! Get a couple bottles of Gaterade(great to battle dehydration),Immodium AD(For diarrhea),Immodium is also a mild opiate,so it makes your withdrawl a little easier! When you get the Immodium,make sure you get the liquid,not the tablets! Next you will need a couple of packages of sleep aids! The more you sleep,the better!! You will also need Tylenol for muscle cramps! My friend if you can get a Doctor to prescribe you Trazadone for insomnia,so much the better! Also ask the Doc for Clonidine(used for high blood pressure)it makes withdrawl easier by lowering your blood pressure thus stopping leg and stomach spasms,sweating and chills!! If you can get all these things your ready for your 5 day adventure called "Cold Turkey" and what adventure it is!! Not to worry, the withdrawls are not life threatening like withdrawls from Benzo's(Xanax,Valium etc) Opiate withdrawl is just like a very bad flu! You will survive!! Day one is not so bad...appox 8-12hrs after your last opiate you will began to yawn,watery eyes,sneezing...you will get very tired and fall into a deep sleep for about 5-6 hours. You will awaken the next day sick to your stomach...the infamous "runs" have begun!! Your bones will ache, your back will sing out in pain and you will start to feel "The crazy leg syndrome" your legs will start to go into spasms and kick back and forth! That's where we get the term "Kicking the habit" Yep, day two is alot of fun if you like pain!! But you will survive! Take your Immodium and drink your gatorade! Also take your sleep aids!! As many as you need to knock you out!! Hot baths also help alot for the legs and back cramps and to relax you! If you have a viabrator or electric messager for your back and legs, great! Your third day is not so bad...Really! You think the worst is over..WRONG!! But so what! At least you get a little break....your body still hurts..but not as much! It also depends on what medications you were able to get from your Doctor and the drug store! Day Four is BAD!! Yiu want to sleep, but can't..you want to stop,but don't!! Take more sleep aids....Trazadone would be great...if you got it from your Doctor...Xanax also would help. Have your friends take turns rubbing your back and legs! It helps! Believe it or not,day five is not so bad!! You will feel jittery and nervous and weak,but a little better...sleep some more!! When you wake up to day six your FREE!! Good for you!! Remember what you went thru...so you wonn't have to do it again!! GOOD LUCK!!
WELL I TAKE PAXIL AND TRAZADONE ANYWAY, HAVE BEEN FOR ABOUT 4 YEARS NOW. SO THOSE WERE TREMENDOUSLY HELPFUL IN MY WITHDRAWEL. I STARTED LAST SATURDAY CUTTING DOWN. I WAS TAKING ANYWHERE FROM 15-20 PER DAY JUST TO GET HIGH. I HAD A FINANCIAL CRISIS, WHERE MY INCOME WAS DECRESED ALOT, AND I REALIZED THAT I WOULD NOT BE ABLE TO "BUY" THE PILLS ANYMORE. YES I GOT MY OWN FROM 2 DOCTORS AND BOUGHT THEM FROM FRIENDS. I WAS TAKING THEM FOR 19 MONTHS DUE TO A CAR ACCIDENT. ON SUNDAY I CUT DOWN A FEW AT A TIME, THE WITHDRAWELS WERE THERE, I WILL ADMIT THAT, BUT I AM A STRONG BELIEVER IN THE LORD, AND WITHOUT HIS HELP AND STRENGTH I COULD NOT HAVE DONE THIS. THERE WILL STILL BE CRAVINGS, BUT I TRY TO KEEP BUSY. IT IS NOT IMPOSSIBLE. IF I COULD QUIT SMOKING 11 MONTHS AGO, AFTER 30 YEARS AND 2 PACKS A DAY, I KNOW I COULD KICK THIS HABIT ALSO. I DID THAT COLD TURKEY ALSO. YOU ARE IN MY PRAYERS AND IF THERES SOMETHING ELSE I CAN HELP YOU WILL PLEASE LET ME KNOW.
HUGS AND PRAYERS
south249,Congradulations are in order for you my dear!I relapsed but am back on the wagon tomarrow too!I got your e'mail from other post and sent you one.I need to quit smoking too!I also smoke 2 packs aday.And I also am a strong beleiver in the Lord!I guess he put us togeather for a reason here!!I hope to hear back from you soon!!!Jerri
Wow South thats great congrats. Karloff I have copied your withdrawl plan for if I ever get all this pain fixed either surgicly or however it sounds like you know what your talking about. Have you ever done it before? I know you are on strong meds like me and my detox would be pretty tough as well. I just hope I csn do it someday before my kidneys are shot. Take care.
Originally posted by StacyVictor: How were you able to do that?
Everyone is so different that there really isn't a 'plan' persay if you ask me. There have been times where didn't wanna stop taking them, so I didn't even bother to try and stop at those times, just manage my consumption. The first time I got hooked and wanted to stop taking them after a long time of taking about 8-10 lorcets a day, I really didn't get anywhere until I got seriously ****** off about it. Then I was able to stop. The biggest thing is that you need to be ready to face the withdrawl. I have been through withdrawl many times and each time was different as far as severity and what not. Last summer I was out of the country, I had some Lorcet that I brought with me and I was taking about 4 a day(had been for a few months prior to leaving). Both for back pain and recreation. About halfway through my vacation I ran out, and I knew I would. I virtually had no withdrawl symptoms. I just missed that warm fuzzy feeling a bit now and then. A few times prior to that I the withdrawl was moderate, nothing that kept me from functioning. One time last last year I took some for about 3 weeks and stopped suddenly like I always have as its easier for me to get over the hurdle that way, and it was bad that time. In a few days time I was ok. I really am not scared of withdrawl b/c I know what my body is like and what it is most likely to do at that time.
I seem to 'get over it' so to speak more easily than most people I have bumped into. I have heard stories of taking weeks to feel normal again, ect. Normally after 3 or 4 days all of my natural energy is back and I feel pretty good about everything.
I will say this though, drink a lot of water. It really does help flush all of that crap out of your system a lot faster. It always speeded my recovery up some. Anytime I took medication to releive the withdrawl symptoms I ended up taking longer to feel better than if I just let it take its course. Easier said than done, I know . Now I just take an advil if I get a headache from the withdrawl and I force myself to excercise, that really does help with the muscle aches and keeps you from getting 'over rested' which happens if you just hide under the blankets for a few days, which also I found seemed to extend my suffering.
I always go cold turkey and drink a lot of water and limeade.
It only hurts until the pain goes away...
I just want to reiterate for Stacy that in my personal experience taking a load of medication to deal with the symptoms really seemed to make it drag out and take longer to feel 'clean'. The same with a ton of sleep, I have found I get too over rested and end up in that surreal realm of being tired but not able to rest well. On top of that lack of moving muscles seemed to make my aches and cramps that much worse over all. I really reccomend going for long walks often in the fresh air if possible. It keeps you busy too so you are less likely to obsess over those little pillsies.
Everyone is different though. I would say the most unpleasant thing for me was when the diarreah starts, and you get intestinal cramps. I don't get many of them and they last a day at the most, but it feels like I am trying to pass a firetruck, it sure feels better though when that rushing flood of diarreah comes flying out. http://www.healthboards.com/ubb/jester.gif
It only hurts until the pain goes away...